# SDR SWAA2021100410728

- Difficulty date: August 23, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT FROM STA 727 TO STA 847; LBL 22; WL 154 ; / [01] UPDATED MEASUREMENTS; [02] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D; [03] VERIFIED CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D; [04] REMOVED ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS847; LBL22; WL154 PER SRM 51-40-02-0G-0; [05] FABRICATED; LOCATED AND APPLIED CHEMICAL CONVERSION COATING TO ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS847 AND SPLICE REPAIR AT BS727E+8 - BS 727E+18 USING BAC1496-377#7075T62 LOT#1467164-1 PER SRM 51-40-05-0G AND DWG 146A7500; SRM 53-00-53-2R-5; AMM 51-21-41-370-80; [11] VERIFIED APPLIED PRIMER TO FLOOR TO SIDEWALL SUPPORT PER AMM 51-21-72-370-804.; PER SRM 51-40-02 AND DWG 146A7502; [18] ALL WORK COMPLETE; [19] VERIFIED ALL WORK COMPLETE; [20] THE CORRECT SELECT REF IS 53-00-53-2R-5-A00957. NO FOLLOW ON REQUIREMENTS REQUIRED.; [21] CERTIFY STEP 20
